MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.E0611FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L E-CROSS; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.E0611FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L E-CROSS; KNEE TIBIAL INSERT FIXED
Catalog Number 02.12.E0611FL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 november 2023: lot 2110597: 25 items manufactured and released on 30-sep-2021.Expiration date: 2026-09-14.No anomalies found related to the problem.To date, 4 items of the same lot have been sold without any similar reported event in the period of review.Other devices involved: batch review performed on 28 november 2023: lot 2307827: 110 items manufactured and released on 26-june-2023.Expiration date: 2028-06-11.No anomalies found related to the problem.To date, 67 items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
The patient had pain due to the patella tracking being off.At 1 month from primary the surgeon revised the insert because he was not happy with his flexion gap and for the patella he just did a lateral release of soft tissue to solve the tracking problem.The patella was not revised.The surgery was completed successfully.

Brand Name
GMK-SPHERE 02.12.E0611FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/11 MM L E-CROSS
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18214613
Report Number3005180920-2023-00926
Device Sequence Number17657796
Product Code JWH
UDI-Device Identifier07630971262270
UDI-Public07630971262270
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2026
Device Catalogue Number02.12.E0611FL
Device Lot Number2110597
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2023
Initial Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale